# SDR MASA2017102512720

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 34,439 hours, 27,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY SIGN BULB INOPERATIVE.  REPLACED THE BULB.
